# SDR 3EJA202407110001

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N846JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605355
- Aircraft time: 10,855 hours, 8,022 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH APPROXIMATELY 24,500 FEET WE OBSERVED THE MASTER WARNING LIGHT ACTIVATED ALONG WITH THE HYD PRESS ANNUNCIATOR AND THE ARM THRUST REVERSER INDICATION.
